# SDR CA060421031

- Difficulty date: April 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 504-616
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CORROSION ON SEAT TRACK BEAM BS 504-616 LBL 26 REPAIRED IAW CUSTOMER EA. (TC NR 20060421031)
